# SDR HALA2022122700376

- Difficulty date: December 25, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 46,364 hours, 7,227 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 EPSU BATTERY NO TEST.   PERFORMED EPSU SYS TEST FER AMM 33-51-00 FOUND FAULT ATA 256241 ESCAPE SLIDE LT SWITCH/EPSU (16WL) DOOR 3. SLAVED IN NEW EPSU 16WL DOOR 3 IAW AMM 33-51-38. NO HELP. REMOVED AND REPLACED R3 SLIDE IAW AMM 25-62-42. EPSU TEST GOOD.
